Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("VARIETE ALGEBRIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 534

  • Page / 22

Export

Selection :

  • and

CLASSIFICATION OF ALGEBRAIC VARIETIES AND COMPACT COMPLEX MANIFOLDS.POPP H.1974; LECTURE NOTES MATH.; GERM.; DA. 1974; NO 412; PP. 1-333; BIBL. DISSEM.Article

SUR LES SINGULARITES ISOLEES D'INTERSECTIONS COMPLETESGIUSTI MARC.1981; ; FRA; DA. 1981; 175 P.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 7/1981Thesis

DEFORMATIONS OF ALGEBRAIC VARIETIES WITH GM ACTION.PINKHAM HC.1974; ASTERISQUE; FR.; DA. 1974; NO 20; PP. 1-131; BIBL. 4 P. 1/2Article

CONTRIBUTIONS A L'ETUDE DES POINTS RATIONNELS DE CERTAINES VARIETES ALGEBRIQUES: RELATIONS D'EQUIVALENCE ET PROBLEMES BIRATIONNELSCOLLIOT THELENE JEAN LOUIS.1978; ; FRA; DA. 1978; 2058; 7-(3)-39 F.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 11/1978Thesis

DEFORMATION D'ESPACES DE MEME COHOMOLOGIE.FELIX Y.1978; UNIV. CATHOL. LOUVAIN, SEMINAIRES MATH. PURE, RAPP.; BELG.; DA. 1978; NO 74; PP. 1-20; BIBL. 7 REF.Serial Issue

ESPACES HOLOMORPHES ET VARIETES ABELIENNES SUR UN CORPS ULTRAMETRIQUE.MOHAMED BEYDOUN.1976; ; S.L.; DA. 1976; PP. 1-136; BIBL. 2 P. 1/2; (THESE DOCT. SPEC. MATH. PURES, 3E CYCLE; CLAUDE-BERNARD-LYON I)Thesis

FONCTIONS DE PLUSIEURS VARIABLES COMPLEXES. SEMINAIRE FRANCOIS NORGUET. OCTOBRE 1970-DECEMBRE 1973.1974; LECTURE NOTES MATH.; GERM.; DA. 1974; NO 409; PP. (625P.); BIBL. DISSEM.Article

VARIETES ALGEBRIQUES POSSEDANT DEUX SYSTEMES LINEAIRES DONT CHACUN EST L'ADJOINT DE L'AUTRE.GODEAUX L.1975; ACAD. R. BELG., BULL. CL. SCI.; BELG.; DA. 1975; VOL. 61; NO 3; PP. 192-197; BIBL. 2 REF.Article

CONTRIBUTIONS A L'ETUDE DES POINTS RATIONNELS DE CERTAINES VARIETES ALGEBRIQUES: ARITHMETIQUE ET GEOMETRIE DES GROUPES ALGEBRIQUES LINEAIRESSANSUC JEAN JACQUES.1978; ; FRA; DA. 1978; 2057; 10-71 F.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 11/1978Thesis

VARIETES ALGEBRIQUES DONT LES VARIETES CANONIQUES ET PLURICANONIQUES SONT D'ORDRE ZERO.GODEAUX L.1974; ACAD. R. BELG., BULL. CL. SCI.; BELG.; DA. 1974; VOL. 60; NO 11; PP. 1379-1384Article

ETUDE LOCALE DE LA VARIETE DES LOIS D'ALGEBRE DE LIE = LOCAL STUDY OF THE VARIETY OF LIE'S LAWS OF ALGEBRAGOZE MICHEL.1981; ; FRA; DA. 1981; 149 F.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./MULHOUSE/1982/82/7Thesis

CONTACT MAXIMAL EN INEGALES CARACTERISTIQUES.SOUVILLE J.1976; ; S.L.; DA. 1976; PP. 1-20; BIBL. 7 REF.; (THESE DOCT. 3E. CYCLE, SPEC. MATH.; PARIS-SUD ORSAY)Thesis

FONCTIONS MEROMORPHES SUR UN ESPACE ANALYTIQUE COMPLEXE COMPACT.ABDELHAMID KHALED.1976; ; S.L.; DA. 1976; PP. (36P.); BIBL. 13 REF.; (THESE DOCT. 3E CYCLE, SPEC. MATH.; PARIS-SUD)Thesis

CONNECTION COLLIGATIONS OF THE SECOND ORDERGAUCHMAN H.1983; INTEGRAL EQUATIONS AND OPERATOR THEORY; ISSN 0378-620X; CHE; DA. 1983; VOL. 6; NO 2; PP. 184-205; BIBL. 7 REF.Article

SOME REMARKS ON ISOLATED SINGULARITY AND THEIR APPLICATION TO ALGEBRAIC MANIFOLDS.NARUKI I.1977; PUBL. RES. INST. MATH. SCI.; JAP.; DA. 1977; VOL. 13; NO 1; PP. 17-46; BIBL. 15 REF.Article

L2-COHOMOLOGY AND INTERSECTION HOMOLOGY OF SINGULAR ALGEBRAIC VARIETIESCHEEGER J; GORESKY M; MACPHERSON R et al.1982; ANN. MATH. STUD.; ISSN 0066-2313; USA; DA. 1982; NO 102; PP. 303-340; BIBL. 2 P.Article

DIFFERENTIAL GEOMETRY OF FRAMED MANIFOLDS VIA HODGE THEORYNIRMALA PRAKASH.1981; TENSOR; ISSN 0040-3504; JPN; DA. 1981; VOL. 35; NO 2; PP. 117-124; BIBL. 7 REF.Article

CARACTERISTIQUE D'EULER-POINCARE. SEMINAIRE E.N.S. 1978-1979BRASSELET JP; GONZALEZ SPRINBERG G; ILLUSIE L et al.1981; ASTERISQUE; ISSN 0303-1179; FRA; DA. 1981; NO 82-83; 259 P.; ABS. ENG; BIBL. DISSEM.Serial Issue

THE KINEMATIC FORMULA IN COMPLEX INTEGRAL GEOMETRYSHIFRIN T.1981; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1981; VOL. 264; NO 2; PP. 255-293; BIBL. 30 REF.Article

MODULI THEORY AND CLASSIFICATION THEORY OF ALGEBRAIC VARIETIES.POPP H.1977; LECTURE NOTES MATH.; GERM.; DA. 1977; NO 620; PP. (194P.); BIBL. 7 P. 1/2Serial Issue

CAN THE GENERALIZED HAAG THEOREM BE FURTHER GENERALIZEDSANTILLI RM; KTORIDES CN.1973; PHYS. REV., D; U.S.A.; DA. 1973; VOL. 7; NO 8; PP. 2447-2456; BIBL. 15 REF.Serial Issue

CLASSIFICATION OF ALGEBRAIC VARIETIES.MURRE JP.1977; NIEUW. ARCH. WISKDE; NEDERL.; DA. 1977; VOL. 25; NO 3; PP. 308-338; BIBL. 4 P. 1/2Article

PERTURBATIONS SUR UNE VARIETE ALGEBRIQUE: APPLICATION A L'ETUDE LOCALE DE LA VARIETE DES LOIS D'ALGEBRES DE LIC SUR CN = PERTURBATIONS ON AN ALGEBRAIC VARIETY: OF LIE ALGEBRA STRUCTURESGOZE M.1982; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1982; VOL. 295; NO 10; PP. 583-586; ABS. ENG; BIBL. 2 REF.Article

ALGEBRAIC EQUATIONS FOR A CLASS OF P.L. SPACES.AKBULUT S.1977; MATH. ANN.; DTSCH.; DA. 1977; VOL. 231; NO 1; PP. 19-31; BIBL. 12 REF.Article

SYSTEMS THEORY ON ALGEBRAIC VARIETIES.BAILLIEUL J.sdIN: CONF. INF. SCI. SYST. PROC.; BALTIMORE; 1977; BALTIMORE; JOHNS HOPKINS UNIV.; DA. S.D.; PP. 307Conference Paper

  • Page / 22